| Model Number |
01.36.044 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-apr-2023.Lot 2210281: (b)(4) items manufactured and released on 25-oct-2022.Expiration date: 2027-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 3 weeks after the primary surgery, the patient came in reporting pain due to a periprosthetic bone fracture and the cause is unknown.The surgeon cabled the fracture and revised the stem, head and liner.The surgery was completed successfully.